# SDR FDEA200910193609

- Difficulty date: October 19, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 82,182 hours, 14,385 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: AFA00293
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RT STA 1761, L-11 TO L-12 FOUND DENT.  REPAIRED IAW SRM 53-00-07 FIG 201.   REPAIR 2, REV 41.  INITIAL INSP TO BE CARRIED OUT AT 14,500 FLIGHT CYCLES AND SUBSEQUENT REPETITIVE INSPECTIONS AT EVERY 9,500 FLIGHT CYCLES IAW SRM 53-00-07, TABLE   201, REPAIR 2 REV 41.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 108.
